| Model Number |
BF-H190 |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the bronchovideoscope exhibited a foreign object inside the scope.The issue occurred during reprocessing.There was no patient involvement.The device was returned to olympus for inspection.During the device analysis, a burnt distal end plastic cover and foreign material inside the channel was found.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.